MAUDE Adverse Event Report: UNOMEDICAL A/S SILHOUETTE PARADIGM; UNO COMFORT 80/17 SC1 MINI

UNOMEDICAL A/S SILHOUETTE PARADIGM; UNO COMFORT 80/17 SC1 MINI
Model Number MMT-384A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that patient faced an infusion set was leaking event on 05-jun-2024.No further information was available.
 
Additional Manufacturer Narrative
Patient country: united states.(b)(6).

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT 80/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19686463
Report Number3003442380-2024-13036
Device Sequence Number12471508
Product Code FPA
UDI-Device Identifier05705244019676
UDI-Public05705244019676
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-384A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date07/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown